# SDR ZW0A0101009

- Difficulty date: April 26, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,291 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND MEMBRANE AT STA 240, RBL 46 IN, WAS CRACKED.  NEW MEMBRANE FABRICATED IN SHOP PER INTER SHOP WORK TICKET 837502 AND DRAWING 9930538.  INSTALLED MEMBRANE PER SPM 6-70-01 PAGE 3 ITEM 4B, AND DRAWING 9930538.  CORROSION TREATED PER SRM 51-10-3.
